Djurdje Cvijovic
Djurdje Cvijovic
Bilinmeyen bağlantı
vinca.rs üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Taboo search: an approach to the multiple minima problem
D Cvijović, J Klinowski
Science 267 (5198), 664-666, 1995
5651995
New identities for the partial Bell polynomials
D Cvijović
Applied mathematics letters 24 (9), 1544-1547, 2011
552011
Integral representations of the Riemann zeta function for odd-integer arguments
D Cvijović, J Klinowski
Journal of computational and applied mathematics 142 (2), 435-439, 2002
482002
Exact computation of the triply periodic D (diamond') minimal surface
PJF Gandy, D Cvijović, AL Mackay, J Klinowski
Chemical physics letters 314 (5-6), 543-551, 1999
471999
New formulae for the Bernoulli and Euler polynomials at rational arguments
D Cvijović, J Klinowski
Proceedings of the American Mathematical Society 123 (5), 1527-1535, 1995
421995
New integral representations of the polylogarithm function
D Cvijović
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2007
392007
New rapidly convergent series representations for 𝜁 (2𝑛+ 1)
D Cvijovic, J Klinowski
Proceedings of the American Mathematical Society 125 (5), 1263-1271, 1997
351997
Values of the polygamma functions at rational arguments
J Choi, D Cvijović
Journal of Physics A: Mathematical and Theoretical 40 (50), 15019, 2007
342007
Values of the polygamma functions at rational arguments
J Choi, D Cvijović
Journal of Physics A: Mathematical and Theoretical 40 (50), 15019, 2007
342007
Extensions of Euler harmonic sums
A Sofo, D Cvijović
Applicable Analysis and Discrete Mathematics, 317-328, 2012
322012
Closed-form summation of some trigonometric series
D Cvijović, J Klinowski
Mathematics of computation 64 (209), 205-210, 1995
321995
Values of the Legendre chi and Hurwitz zeta functions at rational arguments
D Cvijović, J Klinowski
Mathematics of computation 68 (228), 1623-1630, 1999
291999
Inequalities for the Landau constants
D Cvijović, J Klinowski
Mathematica Slovaca 50 (2), 159-164, 2000
272000
Derivative polynomials and closed-form higher derivative formulae
D Cvijović
Applied mathematics and computation 215 (8), 3002-3006, 2009
262009
The T and CLP families of triply periodic minimal surfaces. Part 1. Derivation of parametric equations
D Cvijović, J Klinowski
Journal de Physique I 2 (2), 137-147, 1992
241992
The Bloch-Gruneisen function of arbitrary order and its series representations
D Cvijović
Theoretical and Mathematical Physics 166 (1), 37-42, 2011
222011
The T and CLP families of triply periodic minimal surfaces. Part 2. The properties and computation of T surfaces
D Cvijović, J Klinowski
Journal de Physique I 2 (12), 2191-2205, 1992
21*1992
Taboo search: An approach to the multiple-minima problem for continuous functions
D Cvijović, J Klinowski
Handbook of Global Optimization, Volume 2: Heuristic approaches, 387-406, 2002
19*2002
The computation of the triply periodic I-WP minimal surface
D Cvijović, J Klinowski
Chemical physics letters 226 (1-2), 93-99, 1994
191994
Asymptotics of the Landau constants and their relationship with hypergeometric functions
D Cvijovi, HM Srivastava
Taiwanese Journal of Mathematics 13 (3), 855-870, 2009
172009
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20